MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-828
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.Not yet determined if device available.
 
Event or Problem Description
On (b)(6) the manufacturer received notification through patient tracking of an annuloflex mitral annuloplasty ring that was implanted and explanted on (b)(6) 2017.
 
Additional Manufacturer Narrative
The manufacturer received information that the attempted annuloplasty ring repair failed due to lack of tissue.Based on the information provided, the event is attributable to the patient's physiology and is therefore not device-related.As such, no further investigation is required.Device not available for return.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6676004
Report Number3005687633-2017-00066
Device Sequence Number13967945
Product Code KRH
UDI-Device Identifier08022057013613
UDI-Public(01)08022057013613(240)AF-828(17)210117
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/17/2021
Device Model NumberAF-828
Device Catalogue NumberAF-828
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR